# SDR SWAA2018091225057

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 36,032 hours, 21,269 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 416A220035B
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY ESCAPE SLIDE COVER LOWER HINGE ASSEMBLY DAMAGED.  R&R COVER PER EA.
